On one method of factorization of polynomials

Authors

  • I. A. Dzhalladova

Abstract

We propose and justify a numerical method of factorization of polynomials with complex coefficients. We construct and algorithm of factorization of polynomials with real coefficients into real factors in the case of multiple roots.

Published

25.09.1999

Issue

Section

Short communications

How to Cite

Dzhalladova, I. A. “On One Method of Factorization of Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 9, Sept. 1999, pp. 1281–1286, https://umj.imath.kiev.ua/index.php/umj/article/view/4724.